MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1100403
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a simplygo device involving a thermal product malfunction.There was no report of patient harm or injury, and there was no report of medical intervention.The device was returned to the third-party service center, and the service center found unit doesn't turn on (operating hours and software version couldn't be read).Pca is burned.Sieve canisters are worn out.Inlet filter needs to be replaced due to preventive maintenance.Due to the alleged malfunction, the device was forwarded to the manufacturer¿s product investigation lab (pil) for additional testing and investigation.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key23829262
Report Number2518422-2025-112777
Device Sequence Number13083491
Product Code CAW
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1100403
Device Catalogue Number1100403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown